# SDR COMA0460243

- Difficulty date: April 1, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 19,522 hours, 17,371 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5026 GENERATOR NR 2 FAILED DURING T/O.  DEFERRED MAINT PER MEL.
